# SDR 19JA201801300001

- Difficulty date: January 15, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N768B
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20520
- Aircraft time: 1,045 hours, 878 cycles
- Engine: Hnywl AS90711A
- Engine time: 1,045 hours, 878 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: PS17A000105
- Part serial: 19230056
- Condition: Sheared
- Location: Thrust Reverser
- Part time: 1,045 hours, 878 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J, Z, S
- Precautionary procedure: E

## Discrepancy

NR 1 THRUST REVERSER FAILED TO DEPLOY,  AMBER CASS MESSAGE FOR THE NR 1 THRUST REVERSER FAILED.  FOUND THE ACTUATOR FAILED.
